TBH you don’t seem to want to get better. All I see in you is expecting some magic pill to make it all go away. Sorry dude it doesn’t work like that. MRI scans to prove meds and talking therapy repair the brain. Look into that.
I was on a high dose and had pretty bad side effects as well. All of these antipsychotics block dopamine I think they got their hypothesis wrong about the cause of “schizophrenia” they need to create somthing that supports the psyche the spirit within us. Problem when you get people who arent spiritual to create solutions for spiritual issues. There so called power is money and science we are never going to get anywhere unless we find a spiritual healer.
I think it is different for each person what they can live with…we should use as low a dose as is comfortable for us.
I am really sensitive to meds and I feel like doctors always tend to prescribe doses that are way too huge for me. Even a small dose completely kills my symptoms but also knocks me out in many ways. I for example used 100mg seroquel for three days and was completely knock out…fainting all the time, zombie, could literally hardly walk or talk or understand a conversation, let alone remember it.
A friend of mine is on several meds on a much higher dose and she doesn’t notice a thing, positive or negative. She is now on 600mg seroquel and two other meds (AP and AD) and she says she feels they are sugar pills.
I couldn’t ever tolerate a dose like that, but she’s fine! We all differ…
Can’t agree more. I did use high doses without any short term adverse effects but long term adverse effects are now in the limelight like Depression so I made these posts and Moderators are doing their job advising me not to post wrong posts. But some posts like this one are a necessity and now you know